# SDR MASA2011012201763

- Difficulty date: January 20, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 29,351 hours, 29,383 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Harness
- Condition: Faulty
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FUEL LOW PRESS CAUTION IN FLT.  MX REPLACED THE VIOLET HARNESS.
